# SDR CA020408001

- Difficulty date: March 8, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,018 hours
- Engine: Pwa PT6T3
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Vent
- Part number: 209062608001
- Condition: Clogged
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL PRESSURE FLUCTUATED, FUEL PRESSURE TRANSMITTER PORT AND VENT FOUND ALMOST CLOGGED BY MUDDY SUBSTANCE.
